DOI 10.1007/s11239-021-02444-0
Abnormal immunothrombosis and lupus anticoagulant in a catastrophic COVID-19 recalling Asherson's syndrome.
Аннотация
BACKGROUND
Coronavirus disease 2019 (COVID-19) is a complex disease with many clinicopathological aspects, including abnormal immunothrombosis, and the full comprehension of its pathogenetic mechanisms is urgently required.
METHODS/
RESULTS
By means of a multidisciplinary approach, we here report a catastrophic COVID-19 in a 44-year-old Philippine male patient, discovered lupus anticoagulant (LAC)-positive shortly before death, occurred 8 days after hospitalization in a clinical scenario refractory to standard high acuity care recalling Asherson's syndrome (catastrophic antiphospholipid syndrome).
CONCLUSION
A parallelism between this severe form of COVID-19 and Asherson's syndrome can be so drawn. Both the diseases in fact exhibit hypercytokinemia, thrombotic microangiopathy, disseminated intravascular coagulation and multiple organ failure, they show a relationship with viral infections, and they are burdened by a high mortality rate. A genetic predisposition to develop these two overlapping conditions may be supposed.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.